# SDR DHL9980609C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 98-162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING I/B T/E PANEL BETWEEN STA XW 98 TO XW 162 SHOWS DELAMINATION.  REMOVED AND REPLACED PANEL IAW DC8 SRM 51-3-0 AND 51-1-21, PAR 1.  N/R CARD NR 0062.
